Share:


Cardinal approximation of functions by splines on an interval

    Gennadi Vainikko Affiliation

Abstract

The cardinal interpolant of functions on the real line by splines is determined by certain formula free of solving large or infinite systems. We apply this formula to functions given on the interval [0,1] introducing special extensions of functions from [0,1] into the real line which maintains the optimal error estimates. The computation of the parameters determining the interpolant costs O (n log n) operations.


First published online: 14 Oct 2010

Keyword : splines, interpolation, error estimates, best constants

How to Cite
Vainikko, G. (2009). Cardinal approximation of functions by splines on an interval. Mathematical Modelling and Analysis, 14(1), 127-138. https://doi.org/10.3846/1392-6292.2009.14.127-138
Published in Issue
Mar 31, 2009
Abstract Views
241
PDF Downloads
107
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.